Journal of Symbolic Logic

Indiscernibles and Decidable Models

H. A. Kierstead and J. B. Remmel

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 1 (1983), 21-32.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741186

Mathematical Reviews number (MathSciNet)
MR693244

Zentralblatt MATH identifier
0523.03030

JSTOR
links.jstor.org

Citation

Kierstead, H. A.; Remmel, J. B. Indiscernibles and Decidable Models. J. Symbolic Logic 48 (1983), no. 1, 21--32. https://projecteuclid.org/euclid.jsl/1183741186


Export citation